# SDR AWXA200300222

- Difficulty date: February 14, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 38,324 hours, 28,287 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6978163
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-11 CHECK A 1 INCH CRACK WAS FOUND AT RT STRINGER 18A SHEAR BEAM WEB BS 727 ATTACHMENT. MAINTENANCE REMOVED DAMAGED SHEAR BEAM WEB AT BS 727 ATTACHMENT; FABRICATED A NEW REPLACEMENT SHEAR BEAM WEB PER DWG 65-46877; INSTALLED REPAIR PART IAW B737-300 SRM 51-10-02, PG. 12.
